MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLUNT TIP TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLUNT TIP TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number H12LP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, the tip of the device melted and cracked during use.There was a possibility that the device touched a harmonic device.No pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
ENDOPATH XCEL BLUNT TIP TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key9910975
Report Number3005075853-2020-01910
Device Sequence Number11420319
Product Code GCJ
UDI-Device Identifier10705036002017
UDI-Public10705036002017
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH12LP
Device Catalogue NumberH12LP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1